Polarization of charge-transfer bands

Chowdhury, Mihir ; Goodman, Lionel (1964) Polarization of charge-transfer bands Journal of the American Chemical Society, 86 (14). pp. 2777-2781. ISSN 0002-7863

Full text not available from this repository.

Official URL: http://pubs.acs.org/doi/abs/10.1021/ja01068a005?pr...

Related URL: http://dx.doi.org/10.1021/ja01068a005


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Chemical Society.
ID Code:8508
Deposited On:27 Oct 2010 06:24
Last Modified:04 Feb 2011 04:34

Repository Staff Only: item control page